# SDR DALA2017032002222

- Difficulty date: March 19, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 66,532 hours, 12,124 cycles
- Engine: Ge CF680C2B8F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO APPROXIMATELY ONE HOUR INTO FLIGHT, THE LEFT ENGINE OIL QUANTITY DROPPED TO ZERO.  OIL PRESSURE ALSO DROPPED.  CREW CONSULTED QRH, AND CONTACTED DISPATCH AND MC AND DECISION WAS MADE TO DIVERT TO AMS.  EMERGENCY WAS DECLARED WHEN REQUEST TO DUMP FUEL WAS MADE.  ARFF REPORTED A BRAKE FIRE AND FOLLOWED THE AIRCRAFT TO THE GATE.  RIGHT INBOARD REAR FUSE PLUG MELTED. ENGINE WAS PULLED BACK TO IDLE. A/C LANDED WITH LEFT ENGINE ON WITH 9 PSI OIL PRESSURE. MTC FOUND OIL STREAKING FROM RECOUP DUCTS IN TAILPIPE. CORRECTIVE ACTION: ENGINE CHANGE. (9638068)
